# SDR C8GA20090180

- Difficulty date: June 8, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 59,266 hours, 37,310 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING REPAIR MAPPING IT WAS NOTED THAT THE EXISTING REPAIR LOCATED ON THE EXTERNAL FUSELAGE SKIN B.S. 300 BETWEEN STRINGER 24R - 26R IS NON-COMPLAINT WITH SRM. REMOVED EXISTING REPAIR, CUT OUT DAMAGE DIM 18" X 15", PERFORMED HFEC INSPECTION WITH NO DEFECTS. FABRICATED REPAIR PARTS 1 EA FILLER FROM 2024 T3 .063" DIM. 5.8" X 28.5", 1 EA FILLER FROM 2024 T3 DIM. 1.1 X 8.5", 1 EA FILLER FROM 2024 T3 .071" DIM. 11.25" X 18" AND DOUBLER FROM 2024 T3 .071" DIM. 20" X 28.9". INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED AIRCRAFT WAS RETURNED TO SERVICE.
